Skip to content
My WebMD Sign In, Sign Up
Please help. Pus on genital
avatar
An_250911 posted:
I always have this thing happened on me. There was some pus coming on my genitals. When it pops.. White slimy liquid will came out.. and sometimes blood too.Am I having some serious infection? I always have this every month. I am afraid if I might have some symptoms of serious disease like cancer. Please help me. I can't seek help from clinic and hospital because my parents are always busy and they don't have to talk with me. I hope some fellows out there read my thought and help me figure out what actually happened on me. A very big thanks for the feedback..
Reply
 
avatar
2muchluv4u2nite responded:
This is the evil trying to escape your body, since the genitals are the source of evil thoughts and actions it stands to reason that that is where the bad thoughts would escape. Are you religious? Any competent priest would be able to exorcise your penis, it's a simple procedure and you don't need health insurance. This could be serious, I wouldn't waste any time.
 
avatar
Anon_170 responded:
You need to go talk to your parents so that they can take you to a doctor. This is a health issue and you need to get it checked out. I know it might be a little scary, but you'll feel lots better once you've talked about it and once you've seen a doctor. You can do it!
 
avatar
Eynarah responded:
we experience the same things. too bad i can't help you much. but i've been doing lots of research and it says i should take towel and hot water. and compress it. and put it on my "bottom". do it daily..
 
avatar
aenriquez25 responded:
How old are you? Can you talk to your friends mom? Or someone that may help you or take you to the doctor?
 
avatar
jdaniel10 replied to 2muchluv4u2nite's response:
This is the dumbest reply i've ever heard. Evil leaving your body? Really? Don't give religious advice to people who are seeking MEDICAL advice. You could really cause someone harm!


Spotlight: Member Stories

i hate my life! I"LL ALWAYS HATE MY LIFE!!!!

Helpful Tips

How to load photos on WebMD
WebMD has created a guide to assist you with loading your photos. Photo upload guide More
Was this Helpful?
8 of 14 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.